5 Publications

Mark all

[5]
2019 | Journal Article | IST-REx-ID: 429   OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2019). Stability of the matrix Dyson equation and random matrices with correlations. Probability Theory and Related Fields, 173(1–2), 293–373. https://doi.org/10.1007/s00440-018-0835-z
View | Files available | DOI
 
[4]
2017 | Journal Article | IST-REx-ID: 1337   OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2017). Universality for general Wigner-type matrices. Probability Theory and Related Fields, 169(3–4), 667–727. https://doi.org/10.1007/s00440-016-0740-2
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 721   OA
Ajanki, O. H., Krüger, T. H., & Erdös, L. (2017). Singularities of solutions to quadratic vector equations on the complex upper half plane. Communications on Pure and Applied Mathematics, 70(9), 1672–1705. https://doi.org/10.1002/cpa.21639
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1489   OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2016). Local spectral statistics of Gaussian matrices with correlated entries. Journal of Statistical Physics, 163(2), 280–302. https://doi.org/10.1007/s10955-016-1479-y
View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 2179   OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2014). Local semicircle law with imprimitive variance matrix. Electronic Communications in Probability, 19. https://doi.org/10.1214/ECP.v19-3121
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

5 Publications

Mark all

[5]
2019 | Journal Article | IST-REx-ID: 429   OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2019). Stability of the matrix Dyson equation and random matrices with correlations. Probability Theory and Related Fields, 173(1–2), 293–373. https://doi.org/10.1007/s00440-018-0835-z
View | Files available | DOI
 
[4]
2017 | Journal Article | IST-REx-ID: 1337   OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2017). Universality for general Wigner-type matrices. Probability Theory and Related Fields, 169(3–4), 667–727. https://doi.org/10.1007/s00440-016-0740-2
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 721   OA
Ajanki, O. H., Krüger, T. H., & Erdös, L. (2017). Singularities of solutions to quadratic vector equations on the complex upper half plane. Communications on Pure and Applied Mathematics, 70(9), 1672–1705. https://doi.org/10.1002/cpa.21639
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1489   OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2016). Local spectral statistics of Gaussian matrices with correlated entries. Journal of Statistical Physics, 163(2), 280–302. https://doi.org/10.1007/s10955-016-1479-y
View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 2179   OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2014). Local semicircle law with imprimitive variance matrix. Electronic Communications in Probability, 19. https://doi.org/10.1214/ECP.v19-3121
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed